MAUDE Adverse Event Report: SYNAPSE PACS

SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was evaluated and replicated in the fmsu lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.This issue was initially identified as a non-reportable event.During a retrospective review, it was determined that this complaint should be reported in an abundance of caution.Fujifilm has initiated a recall on 3/2/2021 to alert customers of several patient mismatch issues existing in all synapse pacs 5 versions.Fujifilm submitted c&r report 1000513161-03/11/2021-001-c to fda, which has been classified as class ii and assigned recall number z-1348-2021.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number comp-(b)(4).
 
Event or Problem Description
On (b)(6) 2019, fujifilm medical systems u.S.A., inc.(fmsu) received a customer inquiry for assistance with synapse pacs.There was an issue noted that is described below: when the user tried to pull a report for an exam, results from unrelated exam is being displayed.Once the user logs out and logs back in the error is corrected.There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
MDR Report Key12128548
Report Number3004972322-2021-00012
Device Sequence Number4411474
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0505002
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date07/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1